# SDR FDEA201107122648

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD UP-STOP FITTING FOUND CRACKED.  STOP FITTING REMOVED IAW SRM 51-33-01, REV 47.  NEW FITTING HOLES PICKED UP IAW DWG ARC4125 AND SRM 51-31-01, REV 47. NEW FITTING INSTALLED IAW SRM 51-33-01, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
